MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-0032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Urinary Retention (2119); Sexual Dysfunction (4510)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific via an article that an initial experience study conducted between october 2023 and july 2025 evaluated the clinical efficacy and safety of transurethral water vapor energy therapy (wave) performed as a day surgery in patients with benign prostatic hyperplasia.A total of 21 patients were included, with 20 patients evaluated, and a median age of 80 years (range 49-94).Reported postoperative complications included urinary retention in four patients, epididymitis in one patient, prostatitis in one patient, and retrograde ejaculation requiring additional surgical intervention via transurethral resection of the prostate (turp) in one patient.Of the urinary retention cases, one was attributed to collapse of the anterior fibromuscular stroma, while the remaining cases were associated with early catheter removal or transient postoperative retention.No device malfunctions were reported.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
st. paul MN 55112
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25260056
Report Number2124215-2026-27794
Device Sequence Number21460540
Product Code KNS
UDI-Device Identifier00191506006785
UDI-Public(01)00191506006785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexUnknown